# SDR UALA2013011400252

- Difficulty date: January 12, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 41,789 hours, 16,256 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Holder
- Condition: Inoperative
- Location: Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICROPHONE HOLDER INOPERATIVE AT DOOR 1L.
